# SDR UPS04841856

- Difficulty date: February 3, 2004
- Submitted: February 11, 2004
- Operation: Air carrier
- Aircraft: N703UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45939
- Aircraft time: 66,095 hours, 27,384 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Finger Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C3, INTERNAL FINGER DOUBLER IS CORRODED BEYOND LIMITS STATION 1260-1350 LONGERON 31R.  REMOVED, FABRICATED AND REPLACED FINGER DOUBLER IAW SRM 53-4-1 FIG 17A, 51-1-20D, 51-1-21.
